Title

Gromov-Hausdorff convergence to nonmanifolds

Document Type

Article

Publication Date

9-1-1995

Abstract

We construct sequences of S 's in Gromov-Hausdorff space converging to nonmanifolds. The manifolds in these sequences have a common contractibility function. There are two main classes of examples-examples for which the limit is an infinite-dimensional space of finite cohomological dimension and examples for which the limit is a finite-dimensional ANR homology manifold. © 1995 Mathematica Josephina, Inc. 7

Publication Name

The Journal of Geometric Analysis

Volume Number

5

First Page

411

Last Page

418

Issue Number

3

DOI

10.1007/BF02921804

This document is currently not available here.

Share

COinS